RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



SIGMA:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


SIGMA, 2019, Volume 15, 048, 36 pages (Mi sigma1484)  

Invariants in Separated Variables: Yang–Baxter, Entwining and Transfer Maps

Pavlos Kassotakis

Department of Mathematics and Statistics, University of Cyprus, P.O. Box 20537, 1678 Nicosia, Cyprus

Abstract: We present the explicit form of a family of Liouville integrable maps in $3$ variables, the so-called triad family of maps and we propose a multi-field generalisation of the latter. We show that by imposing separability of variables to the invariants of this family of maps, the $H_I$, $H_II$ and $H_III^A$ Yang–Baxter maps in general position of singularities emerge. Two different methods to obtain entwining Yang–Baxter maps are also presented. The outcomes of the first method are entwining maps associated with the $H_I$, $H_II$ and $H_III^A$ Yang–Baxter maps, whereas by the second method we obtain non-periodic entwining maps associated with the whole $F$ and $H$-list of quadrirational Yang–Baxter maps. Finally, we show how the transfer maps associated with the $H$-list of Yang–Baxter maps can be considered as the $(k-1)$-iteration of some maps of simpler form. We refer to these maps as extended transfer maps and in turn they lead to $k$-point alternating recurrences which can be considered as alternating versions of some hierarchies of discrete Painlevé equations.

Keywords: discrete integrable systems, Yang–Baxter maps, entwining maps, transfer maps.

DOI: https://doi.org/10.3842/SIGMA.2019.048

Full text: PDF file (636 kB)
Full text: https://www.imath.kiev.ua/~sigma/2019/048/
References: PDF file   HTML file

Bibliographic databases:

ArXiv: 1901.01609
MSC: 14E07, 14H70, 37K10
Received: January 16, 2019; in final form June 15, 2019; Published online June 25, 2019
Language:

Citation: Pavlos Kassotakis, “Invariants in Separated Variables: Yang–Baxter, Entwining and Transfer Maps”, SIGMA, 15 (2019), 048, 36 pp.

Citation in format AMSBIB
\Bibitem{Kas19}
\by Pavlos~Kassotakis
\paper Invariants in Separated Variables: Yang--Baxter, Entwining and Transfer Maps
\jour SIGMA
\yr 2019
\vol 15
\papernumber 048
\totalpages 36
\mathnet{http://mi.mathnet.ru/sigma1484}
\crossref{https://doi.org/10.3842/SIGMA.2019.048}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000472808800001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85070295414}


Linking options:
  • http://mi.mathnet.ru/eng/sigma1484
  • http://mi.mathnet.ru/eng/sigma/v15/p48

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Symmetry, Integrability and Geometry: Methods and Applications
    Number of views:
    This page:36
    Full text:14
    References:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020